Wulff shape characterizations in overdetermined anisotropic elliptic problems

Bianchini, C.

Risultato della ricerca: Article

3 Citazioni (Scopus)

Abstract

We study some overdetermined problems for possibly anisotropic degenerate elliptic PDEs, including the well-known Serrin's overdetermined problem, and we prove the corresponding Wulff shape characterizations by using some integral identities and just one pointwise inequality. Our techniques provide a somehow unified approach to this variety of problems.
Lingua originaleEnglish
pagine (da-a)790-820
Numero di pagine31
RivistaCommunications in Partial Differential Equations
Volume43
Stato di pubblicazionePublished - 2018

Fingerprint

Wulff Shape
Overdetermined Problems
Elliptic Problems
Elliptic PDE

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Cita questo

@article{2e2516c73c6242c2afa1b214667a137b,
title = "Wulff shape characterizations in overdetermined anisotropic elliptic problems",
abstract = "We study some overdetermined problems for possibly anisotropic degenerate elliptic PDEs, including the well-known Serrin's overdetermined problem, and we prove the corresponding Wulff shape characterizations by using some integral identities and just one pointwise inequality. Our techniques provide a somehow unified approach to this variety of problems.",
author = "{Bianchini, C.} and Giulio Ciraolo",
year = "2018",
language = "English",
volume = "43",
pages = "790--820",
journal = "Communications in Partial Differential Equations",
issn = "0360-5302",
publisher = "Taylor and Francis Ltd.",

}

TY - JOUR

T1 - Wulff shape characterizations in overdetermined anisotropic elliptic problems

AU - Bianchini, C.

AU - Ciraolo, Giulio

PY - 2018

Y1 - 2018

N2 - We study some overdetermined problems for possibly anisotropic degenerate elliptic PDEs, including the well-known Serrin's overdetermined problem, and we prove the corresponding Wulff shape characterizations by using some integral identities and just one pointwise inequality. Our techniques provide a somehow unified approach to this variety of problems.

AB - We study some overdetermined problems for possibly anisotropic degenerate elliptic PDEs, including the well-known Serrin's overdetermined problem, and we prove the corresponding Wulff shape characterizations by using some integral identities and just one pointwise inequality. Our techniques provide a somehow unified approach to this variety of problems.

UR - http://hdl.handle.net/10447/280379

UR - https://www.tandfonline.com/doi/full/10.1080/03605302.2018.1475488

M3 - Article

VL - 43

SP - 790

EP - 820

JO - Communications in Partial Differential Equations

JF - Communications in Partial Differential Equations

SN - 0360-5302

ER -